Authors: Dragović, Vladimir 
Gajić, Borislav 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The Lagrange bitop on so(4) × so(4) and geometry of the Prym varieties
Journal: American Journal of Mathematics
Volume: 126
Issue: 5
First page: 981
Last page: 1004
Issue Date: 1-Oct-2004
Rank: M21a
ISSN: 0002-9327
DOI: 10.1353/ajm.2004.0035
Abstract: 
A four-dimensional integrable rigid-body system is considered and it is shown that it represents two twisted three-dimensional Lagrange tops. A polynomial Lax representation, which doesn't fit neither in Dubrovin's nor in Adler-van Moerbeke's picture is presented. The algebro-geometric integration procedure is based on deep facts from the geometry of the Prym varieties of double coverings of hyperelliptic curves: Mumford's relation and Mumford-Dalalyan theory. The correspondence between all such coverings with Prym varieties splitted as a sum of two varieties of the same dimension and the integrable hierarchy associated to the initial system is established.
Publisher: The Johns Hopkins University Press
Project: Serbian Ministry of Science and Technology, Project No. 1643

Show full item record

SCOPUSTM   
Citations

9
checked on Jun 16, 2024

Page view(s)

62
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.